# SDR SWAA2022052409895

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 76,724 hours, 45,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H INTERIOR EMERG EXIT SIGN BROKEN / [01] R&R FWD L/H INTERIOR EXIT SIGN PER AMM 33-51-01.
